Подписаться
Shahab Shams
Shahab Shams
Подтвержден адрес электронной почты в домене utdallas.edu
Название
Процитировано
Процитировано
Год
Markov random fields, homomorphism counting, and Sidorenko’s conjecture
P Csikvári, N Ruozzi, S Shams
IEEE Transactions on Information Theory 68 (9), 6052-6062, 2022
42022
Counting homomorphisms in bipartite graphs
S Shams, N Ruozzi, P Csikvári
2019 IEEE International Symposium on Information Theory (ISIT), 1487-1491, 2019
22019
Protein Organization with Manifold Exploration and Spectral Clustering
G Dubourg-Felonneau, S Shams, E Akiva, L Lee
bioRxiv, 2021.12. 08.471858, 2021
12021
Markov Random Fields, Homomorphism Counting, and Sidorenko’s Conjecture
S Shams
2022
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–4